# SDR DXTA200702400

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 11,057 hours, 8,869 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6508012201
- Condition: Worn
- Location: Brakes
- Part time: 11,057 hours, 8,869 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER APPLYING BRAKE PRESSURE THE BRAKES GRAB AND THEN QUICKLY RELEASE. THET THEN GRAB AGAIN IN A JERKY FASHION. BLED A/C BRAKES. REMOVED AND REPLACED THE LEFT ANTI SKID HARNESS P/N 6508012-201 AND THE RIGHT ANTI SKID HARNESS P/N 8508012-202. OPS CHECK GOOD. I/A/W CE-560 MM 32-42-07, 32-42-00 AND WIRING PRINTS 32-40-01.
